# SDR YENA2023061600663

- Difficulty date: June 12, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 40,959 hours, 26,620 cycles
- System (JASC): 2610 · Detection System
- Part: Module
- Part number: 70253651901
- Part serial: 12129148
- Condition: Failed
- Location: Generic-Module-M
- Part time: 23,452 hours, 16,375 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1780, FLL-DCA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'LAV SMOKE MASTER WARN AT 10K UPON DEP CAME ON AT LEAST 3X DURING FLT, AIR RETURN FLL; FOUND #MAU 3 9/10 MODULE AT FAULT. REMOVED AND REPLACED IAW AMM GENERIC I/O MODULE IAW AMM 31-41-06. LOAD ANS TEST GOOD A/C OK FOR SERVICE.'
